# SDR UVVR2010081300014

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N710R
- Make and model: Lear 45LEAR
- Aircraft serial: 359
- Aircraft time: 1,514 hours, 917 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 45543000133739
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 1,514 hours, 917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UVVR) EXTERIOR SURFACE OF SKINS ON LOWER ENGINE COWLINGS SHOW EVIDENCE OF CORROSION AROUND RIVET HEADS.  PAINT IS BLISTERING.
